# SDR MASA2010101801137

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 34,798 hours, 36,924 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT LIGHTING WENT OFFLINE IN FLIGHT.  MX REPAIRED DC GEN 1 GROUND WIRE.
